Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 10, NWS Bismarck, ND

June 3, 2010Dickey County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jun 3, 2010, 9:32 PM CDT for Dickey County, North Dakota. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2010, 9:32 PM CDT (02:32 UTC)
Expired
Jun 3, 2010, 10:00 PM CDT
In force
28 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

County Dickey County, ND

The radar

The Aberdeen radar (KABR), 66 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 2.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2010-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2010-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1632 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WFUS53 KBIS 040232
TORBIS
NDC021-040300-
/O.NEW.KBIS.TO.W.0010.100604T0232Z-100604T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
932 PM CDT THU JUN 3 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 1000 PM CDT

* AT 924 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD
  TWO MILES NORTHWEST OF ELLENDALE...OR 62 MILES SOUTH OF JAMESTOWN.
  A TORNADO MAY DEVELOP AT ANY TIME. DOPPLER RADAR SHOWED THIS
  DANGEROUS STORM MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELLENDALE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4612 9863 4612 9819 4594 9818 4593 9866
TIME...MOT...LOC 0231Z 272DEG 14KT 4602 9852

$$

WETZEL
2 follow-up statements
968 
WWUS53 KBIS 040244
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
944 PM CDT THU JUN 3 2010

NDC021-040300-
/O.CON.KBIS.TO.W.0010.000000T0000Z-100604T0300Z/
DICKEY ND-
944 PM CDT THU JUN 3 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL DICKEY COUNTY
UNTIL 1000 PM CDT...

AT 933 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 5 
MILES NORTHEAST OF ELLENDALE.  A TORNADO MAY DEVELOP AT ANY TIME. 
THIS DANGEROUS STORM WAS LOCATED 5 MILES NORTHEAST ELLENDALE...OR 61 
MILES SOUTH OF JAMESTOWN...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  RURAL DICKEY COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4596 9855 4612 9854 4612 9819 4594 9818
      4594 9823
TIME...MOT...LOC 0242Z 272DEG 18KT 4604 9841

$$
WETZEL
334 
WWUS53 KBIS 040257
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
957 PM CDT THU JUN 3 2010

NDC021-040307-
/O.EXP.KBIS.TO.W.0010.000000T0000Z-100604T0300Z/
DICKEY ND-
957 PM CDT THU JUN 3 2010

...THE TORNADO WARNING FOR CENTRAL DICKEY COUNTY WILL EXPIRE AT 1000
PM CDT/900 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
(701) 223-4582.

LAT...LON 4596 9855 4612 9854 4612 9819 4594 9818
      4594 9823
TIME...MOT...LOC 0257Z 272DEG 18KT 4604 9830

$$

WETZEL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 3, 3:00 PM CDT, 6 hours 32 minutes earlier.

Area forecast discussion, Jun 3, 3:00 PM CDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
300 PM CDT THU JUN 3 2010

.SYNOPSIS...
A TROUGH OF LOW PRESSURE FROM WESTERN SASKATCHEWAN AND ALBERTA
BORDER WITH TROUGH OF LOW PRESSURE EXTENDING SOUTHEAST INTO CENT AL
PLAINS. LARGE AREA OF RAIN SHOWERS EAST OF TROUGH WITH ISOLATED
THUNDERSTORMS DEVELOPING RIGHT ALONG TROUGH.

&&

.SHORT TERM...
CURRENTLY...OVER THE CONUS...NEAR ZONAL FLOW ALOFT CONTINUES...WITH
WEAK RIDGING OVER THE NORTHERN PLAINS GIVING WAY TO A SHORTWAVE
TROUGH APPROACHING FROM THE WEST. A LARGE AREA OF RAIN SHOWERS
ASSOCIATED WITH SURFACE LOW PRESSURE IS WORKING ITS WAY ACROSS THE
STATE...AND IS WORKING WITH THE APPROACHING SHORTWAVE TO DEVELOP
THUNDERSTORMS IN THE WEST. MAIN FORECAST CONCERNS WILL BE THE THE
CHANCES FOR RAIN AND THUNDERSTORMS TONIGHT AND AGAIN OVER THE
WEEKEND. MODELS ARE IN GOOD AGREEMENT OVERALL...BUT WILL LEAN WITH
THE MORE CONSISTENT ECMWF FOR THE FORECAST.

THE SHORTWAVE TO THE WEST WILL TRACK OVER THE STATE THIS
EVENING...BRINGING COLD ADVECTION ALOFT AND INCREASING INSTABILITY
ACROSS THE STATE. MODEL DEPICTIONS OF 1000 T0 1500 J/KG OF CAPE IN
THE SOUTHWEST EARLY THIS AFTERNOON WILL SLIDE EASTWARD INTO CENTRAL
ND BY THIS EVENING...AND WITH ABOUT 20 KNOTS OF 0-1 KM
SHEAR...EXPECT SOME ORGANIZATION...BUT NOTHING THAT WOULD APPROACH
SEVERE CRITERIA. THUNDERSTORMS AND SHOWER ACTIVITY SHOULD DIE DOWN
AFTER SUNSET...AS THE MAIN AREA OF FORCING EXITS THE CWA AND DAYTIME
HEATING CEASES.

BROAD RIDGING RETURNS TO THE PLAINS FOR FRIDAY...BUT WILL LIKELY BE
SHORT LIVED AS ANOTHER SHORTWAVE APPROACHES FRIDAY NIGHT...RESULTING
IN A GOOD CHANCE OF PRECIPITATION FOR THE MAJORITY OF SATURDAY.
MODELS SUGGEST MOST INSTABILITY WOULD BE ALONG A LINE FROM NORTH
CENTRAL TO SOUTHEAST ND...SO WILL EMPHASIS THUNDERSTORM CHANCES
THERE. THE INFLUENCE OF THIS WAVE MAY LINGER A BIT LONGER AS IT
PHASES WITH AND EXTENDS A TROUGH DESCENDING INTO THE GREAT LAKES
AREA FROM EASTERN CANADA. THE PERIPHERY OF THE TROUGH MAY EXTEND FAR
ENOUGH WEST TO KEEP A CHANCE OF SHOWERS IN MY EASTERN COUNTIES
THROUGH SUNDAY MORNING. THE REST OF THE CWA SHOULD BE DRY SATURDAY
NIGHT THROUGH THE REST OF THE PERIOD.

TEMPERATURES ARE EXPECTED TO REMAIN RELATIVELY STABLE...WITH HIGHS
AROUND 70 AND LOWS AROUND 50 FOR THE DURATION OF THE SHORT TERM.

.LONG TERM...
MODELS/ENSEMBLES CONTINUE TO FORECAST HIGH LATITUDE BLOCKING AND
ZONAL (WEST TO EAST) FLOW ACROSS THE NORTHERN PLAINS. TIMING OF
SHORTWAVES EMBEDDED IN THE ZONAL FLOW DIFFERS BETWEEN LONG TERM
MODELS. THUS LOW PROBABILITIES OF SHOWERS/THUNDER IS EXPECTED IN
EACH FORECAST PERIOD. OTHERWISE SEASONABLE TEMPERATURES WITH HIGHS
FROM THE UPPER 60S TO UPPER 70S...AND LOWS 45 TO 55.

&&

.AVIATION...
A SURFACE TROUGH EXTENDED FROM NORTHEAST MONTANA TO NEAR KDIK/KMBG
WAS EXPECTED TO CONTINUE MOVING EASTWARD TO THE RED RIVER VALLEY BY
AROUND 06Z. AN AREA OF SHOWERS ASSOCIATED WITH THE SURFACE
TROUGH/FRONT HAS RESULTED IN RAIN SHOWERS AND MVFR CONDITIONS TO THE
WESTERN AND CENTRAL TAF SITES THIS AFTERNOON...AND WILL LIKELY
IMPACT ALL TERMINALS BY THIS EVENING. AN APPROACHING UPPER LEVEL
TROUGH THAT IS SET TO CROSS OVER THE STATE LATER TODAY MAY PROVIDE
ENOUGH LIFT FOR SCATTERED THUNDERSTORMS...BEGINNING IN THE WEST AND
SPREADING EAST THROUGH THE REST OF THE DAYLIGHT HOURS. VFR SHOULD
AGAIN PREVAIL BY TOMORROW MORNING AS HIGH PRESSURE BUILDS INTO THE
REGION. SOUTHERLY WINDS OF 5 TO 15 KNOTS SHOULD SHIFT TO THE WEST
WITH FRONTAL PASSAGE...WITH GUSTY WINDS POSSIBLE WITHIN THE VICINITY
OF ANY STORMS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

HW/BPN/JV
Hazardous weather outlook, Jun 3, 4:23 AM CDT, 17 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
423 AM CDT THU JUN 3 2010

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-040930-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
423 AM CDT THU JUN 3 2010 /323 AM MDT THU JUN 3 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS AN UPPER
LEVEL SHORT WAVE AND IT'S ASSOCIATED SURFACE TROUGH MOVE ACROSS
THE NORTHERN PLAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN UNSETTLED WEATHER PATTERN WILL CAUSE A SERIES OF LOW PRESSURE
TROUGHS TO DEVELOP IN CENTRAL MONTANA THEN MOVE EAST ACROSS THE
NORTHERN PLAINS. THIS WILL BRING INTERMITTENT SHOWERS AND
THUNDERSTORMS TO THE AREA THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 3, 7:19 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT THU JUN 3 2010

NDZ046-047-050-040115-
EMMONS-LOGAN-MCINTOSH-
719 PM CDT THU JUN 3 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME SOUTH
CENTRAL KIDDER COUNTY TO EAST CENTRAL EMMONS COUNTY TO CENTRAL EMMONS
COUNTY...MOVING EAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  NAPOLEON...           BURNSTAD...           WISHEK...
  GREEN LAKE...         DANZIG...             LEHR...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

ABELING
Special weather statement, Jun 3, 7:45 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
745 PM CDT THU JUN 3 2010

NDZ046-047-050-040145-
EMMONS ND-LOGAN ND-MCINTOSH ND-
745 PM CDT THU JUN 3 2010

AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BURNSTAD TO 8 MILES
NORTHWEST OF WESTFIELD...AND MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
WESTFIELD AROUND 800 PM CDT.
WISHEK AND HULL AROUND 805 PM CDT.
LEHR AND GREEN LAKE AROUND 815 PM CDT.
ZEELAND AROUND 830 PM CDT.
ASHLEY AROUND 845 PM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

PJA
Special weather statement, Jun 3, 8:42 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM CDT THU JUN 3 2010

NDZ022-023-040230-
SHERIDAN ND-WELLS ND-
842 PM CDT THU JUN 3 2010

...SPECIAL WEATHER STATEMENT...

AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WELLSBURG TO 9 MILES
NORTHEAST OF MCCLUSKY...AND MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MANFRED...
  HAMBERG...
  GOODRICH...
  FESSENDEN...
  BREMEN...
  HURDSFIELD...
  EMRICK...
  CHASELEY...
  BOWDON...
  CATHAY...
  HEATON...
  SYKESTON...
  HEIMDAL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

ABELING
Special weather statement, Jun 3, 8:51 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
851 PM CDT THU JUN 3 2010

NDZ047-048-050-051-040230-
DICKEY ND-LA MOURE ND-LOGAN ND-MCINTOSH ND-
851 PM CDT THU JUN 3 2010

...SPECIAL WEATHER STATEMENT FOR DICKEY...EASTERN MCINTOSH
...LAMOURE AND EASTERN LOGAN COUNTIES UNTIL 930 PM CDT...

AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
A LINE OF STRONG THUNDERSTORM OVER EASTERN LOGAN AND MCINTOSH
COUNTIES...OR 55 MILES SOUTH OF JAMESTOWN...MOVING EAST AT 25 MPH.
THE STORMS WILL MOVE INTO WESTERN DICKEY AND LAMOURE COUNTIES DURING
THE NEXT HOUR.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  EDGELEY...
  MERRICOURT...
  MONANGO...
  ELLENDALE...
  FULLERTON...
  LA MOURE...
  GRAND RAPIDS...
  ADRIAN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

WETZEL
Special weather statement, Jun 3, 9:17 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
917 PM CDT THU JUN 3 2010

NDZ048-050-051-040300-
DICKEY ND-LA MOURE ND-MCINTOSH ND-
917 PM CDT THU JUN 3 2010

...SPECIAL WEATHER STATEMENT FOR DICKEY...SOUTHEASTERN MCINTOSH AND
EASTERN LAMOURE COUNTIES UNTIL 1000 PM CDT...

AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARION TO 5 MILES
NORTH OF ELLENDALE TO FORBES...AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GRAND RAPIDS...
  FULLERTON...
  ELLENDALE...
  LA MOURE...
  GLOVER...
  GUELPH...
  VERONA...
  OAKES...
  LUDDEN...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

ABELING
Local storm report, Jun 3, 9:31 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
931 PM CDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FUNNEL CLOUD     2 NW ELLENDALE          46.02N 98.56W
06/03/2010                   DICKEY             ND   EMERGENCY MNGR

            EMERGENCY MGR REPORTS FUNNEL CLOUD.

&&

VROLLER

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.